The Cause Of The Skin In The Stomach Area To The Breast Is Whiter?

Illustration of The Cause Of The Skin In The Stomach Area To The Breast Is Whiter?
Illustration: The Cause Of The Skin In The Stomach Area To The Breast Is Whiter? post.medicalnewstoday.com

My name is Ainul I am sure I am 23 male. Male r nDok..the last 2 months my skin on my stomach is just above the navel until the breast area grows white like phlegm..but I’m sure it’s not skin fungus..on the toes too. r nBefore that, it was the same as taking LANADSCSON and PRONICY r nThe drug was to increase your appetite .. r nThen I was allergic to purple eggplant … so white spots appeared like tinea versicolor .. r n Is this disease caused by eggplant or medicine that I consume ..?

1 Answer:

Hello Ainul Sure,


A whiter color on the skin than the surrounding area can be caused by several conditions including:

yeast infection, or what is most often called tinea versicolor

vitiligo, white patches that appear caused by the body no longer producing melanin (skin color pigment) in certain areas.
atopic dermatitis (most often experienced by children but does not rule out experienced by adults. usually most often seen in people with a history of allergies)
ptiriasis alba (besides being white, a common complaint is also dry skin conditions, often found in children and adolescents)
lichen sclerous (this condition is rare, and the exact cause is still not clear, but it is thought that hormonal imbalances and a person's immune system greatly affect the occurrence of this disease)

If you previously mentioned taking lanadscson, did you mean lanadexon? if so, then the drug is classified as a corticosteroid or medication that is often used to treat inflammation or allergy symptoms. While pronicy is included in the antihistamine class or drug class that can treat allergy symptoms. The antihistamine class of drugs is often misused in the case of plumping drugs because of their effect that can increase appetite. but please note that the two drugs that you mention are a class of strong drugs whose use must be according to the indication and the dosage. therefore you should consult your doctor before you continue taking the drug.


So far, no link has been found between purple eggplant and skin complaints in the form of white spots, as you mentioned. So it is very unlikely that the complaint you convey is caused by "purple eggplant allergy".


to find out the exact cause of your skin complaint, you should immediately see a doctor. need an immediate examination to find out what causes your skin to turn white in some areas.


so hope it's useful

: by

Related Question

Prevention Of The Problem Of Narrowing Of The Heart Arteries?

Prevention Of The Problem Of Narrowing Of The Heart Arteries?

(1 year ago)

Afternoon Dox, I want to ask, my father was sentenced to narrowing of the heart arteries, it was severe ,, what precautions should be done, before there were no complaints what, th... Read more

Often Feel Dizzy And Easily Tired To Shortness Of Breath?

Often Feel Dizzy And Easily Tired To Shortness Of Breath?

(7 months ago)

I am 17 years old, my hb is now 7.9 I often feel dizzy, easily feel tired even though the activity is not too heavy, sometimes my chest feels cramped, sometimes pain in the back an... Read more

Management Of Endometriosis Other Than Surgery?

Management Of Endometriosis Other Than Surgery?

(11 months ago)

Hello, I want to ask, is there a way to get rid of adhesions in endometriosis apart from surgery?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *